Thunderstorm Wind, Clark
- When
- November 15, 12:40 PM CST
- Where
- Clark County, 5 mi E of Hollywood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.100, -93.167
Trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Nov 15, 4:30 AM CST, 8 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 430 AM CST TUE NOV 15 2005 ...MAJOR SEVERE WEATHER OUTBREAK POSSIBLE TODAY... ...VERY WINDY CONDITIONS TODAY AND EARLY TONIGHT... ...SHARPLY COLDER TEMPERATURES TONIGHT... .SHORT TERM...TODAY THROUGH FRIDAY BIG CHANGE IN THE WEATHER FOR ARKANSAS TODAY. WARM FRONT HAS MOVED JUST NORTH OF THE STATE EARLY THIS MORNING. STRONG SOUTHERLY WINDS ARE BLOWING ACROSS MUCH OF THE FORECAST AREA EARLY THIS MORNING. A FEW SHOWERS AND THUNDERSTORMS WERE LEFT OVER THE EXTREME NORTHERN SECTIONS BEFORE DAWN. A VIGOROUS CANADIAN COLD FRONT WILL SWEEP ACROSS THE STATE TODAY AND BRING SOME OF THE COLDEST AIR SO FAR SEASON INTO THE AREA. CONDITIONS WILL BECOME MOIST AND VERY UNSTABLE AS THE MORNING PROGRESSES AND THE FRONT APPROACHES. WIDESPREAD SHOWERS AND THUNDERSTORMS FORECAST FOR TODAY WITH A MAJOR SEVERE WEATHER OUTBREAK POSSIBLE...INCLUDING SOME TORNADOES. WITH STRONG WINDS BOTH AHEAD AND BEHIND THE FRONT...HAVE ISSUED A WIND ADVISORY FOR ALL SECTIONS FOR TODAY. TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT WITH READINGS FALLING FROM THE 60S TO THE 40S OVER THE NORTHERN SECTIONS DURING THE DAY. RAINFALL SHOULD END FROM THE NORTHWEST EARLY THIS EVENING AS HIGH PRESSURE BUILDS IN. TEMPERATURES SHOULD FALL TO FREEZING OR BELOW OVER ABOUT THE NORTHERN HALF OF THE FORECAST AREA TONIGHT. A CHILLY DAY WILL BE ON TAP FOR WEDNESDAY WITH READINGS ONLY IN THE 40S AND 50S. TEMPERATURES SHOULD BE AT FREEZING OR BELOW FOR ALL PARTS OF THE FORECAST AREA WEDNESDAY NIGHT. COOL AND DRY CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE SHORT TERM. && .LONG TERM...FRIDAY NIGHT THROUGH MONDAY UPPER PATTERN WILL FEATURE A BIG RIDGE IN THE WEST AND MEAN TROF IN THE EAST WITH SEVERAL SHORT WAVES IN NORTHWEST FLOW SWINGING THROUGH THE AREA BETWEEN THESE SYSTEMS. EACH SHORT WAVE WILL HAVE A LITTLE MOISTURE WITH IT BUT THE GULF NEVER OPENS UP SO DO NOT EXPECT MUCH MORE THAN AN INCREASE IN CLOUDS WITH THE SHORT WAVES AND NO MENTIONABLE CHANCE OF RAIN. EACH SHORT WAVE WILL BRING A REINFORCING COLD FRONT THROUGH THE AREA SO THIS SHOULD KEEP TEMPS RATHER CONSISTENT THROUGH THE PERIOD. MINS SHOULD BE MOSTLY IN THE 30S AND MAXES IN THE 50S TO LOWER 60S. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 71 35 52 30 / 80 20 0 0 HARRISON AR 63 29 45 22 / 80 10 0 0 HOT SPRINGS AR 72 35 52 29 / 80 20 0 0 PINE BLUFF AR 75 36 53 30 / 80 30 10 0 MOUNTAIN HOME AR 63 30 45 23 / 80 10 0 0 MONTICELLO AR 79 38 54 31 / 80 40 10 0 SEARCY AR 69 34 50 28 / 80 20 0 0 MOUNT IDA AR 71 35 52 29 / 80 10 0 0 RUSSELLVILLE AR 68 33 50 27 / 80 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM TUESDAY FOR ARZ003-ARZ004-ARZ005-ARZ006- ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-ARZ022-ARZ023- ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-ARZ038- ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046-ARZ047- ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-ARZ064- ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. && SHORT TERM...22 / LONG TERM....29
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST TUE NOV 15 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SERIOUS SEVERE WEATHER IS EXPECTED IN ARKANSAS TODAY WITH THE POSSIBILITY OF WIDESPREAD DAMAGING WIND AND SIGNIFICANT TORNADOES. A STRONG COLD FRONT WILL MOVE INTO ARKANSAS LATE THIS MORNING AND MARCH RAPIDLY ACROSS THE STATE THROUGH THE AFTERNOON. A STRONG UPPER LEVEL LOW ACCOMPANYING THIS WILL RESULT IN VERY STRONG WINDS ALOFT. THIS RUNNING INTO WARM AND HUMID AIR IN THE STATE WILL SET THE STAGE FOR SERIOUS SEVERE WEATHER. A LINE OF THUNDERSTORMS IS EXPECTED TO ACCOMPANY OR RUN A LITTLE AHEAD OF THE COLD FRONT ACROSS ARKANSAS. THESE THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS WHICH MAY EXCEED 70 TO 80 MPH AND ISOLATED TORNADOES. SOME LARGE HAIL WILL ALSO BE POSSIBLE. IN ADDITION...THUNDERSTORMS COULD DEVELOP AHEAD OF THE COLD FRONT LATE THIS MORNING AND THIS AFTERNOON. DUE TO THE WIND PROFILES IN EXISTENCE...ANY OF THESE STORMS COULD BECOME SEVERE OR TORNADIC WITH WIND GUSTS ABOVE 60 MPH AND SIGNIFICANT TORNADOES WHICH COULD STAY ON THE GROUND FOR SEVERAL MILES. THE SEVERE WEATHER SHOULD END BY THE END OF THIS AFTERNOON AS THE COLD FRONT MOVES OUT OF THE STATE. STRONG GUSTY SOUTH WINDS HAVE DEVELOPED THIS MORNING AHEAD OF THE COLD FRONT. HOWEVER...STRONGER WEST TO NORTHWEST WINDS WILL MOVE INTO THE STATE BEHIND THE COLD FRONT. WINDS OF 20 TO 30 MPH WILL BE COMMON AND GUSTS COULD REACH 40 MPH AT TIMES IN SOME AREAS...ESPECIALLY THE NORTH. A WIND ADVISORY IS IN EFFECT FOR TODAY ACROSS THE ENTIRE AREA. TEMPERATURES WILL FALL DRASTICALLY THIS AFTERNOON AFTER THE COLD FRONT PASSES. TEMPERATURES AROUND 70 DEGREES THIS MORNING...WHICH MAY WARM FARTHER INTO THE 70S IN SOME AREAS TODAY...WILL DROP INTO THE 50S BY LATE AFTERNOON AND MAYBE EVEN INTO THE 40S IN THE NORTHWEST. THIS ALONG WITH THE STRONG WINDS MAY RESULT IN WIND CHILLS INTO THE 30S IN THE NORTHWEST AND 40S IN MANY OTHER AREAS. PEOPLE GOING TO SCHOOL OR WORK THIS MORNING AND WHO WILL BE THERE MOST OF THE DAY SHOULD BRING WARMER CLOTHES WITH THEM THAT MAY BE NEEDED BY TIME THEY GO HOME THIS AFTERNOON OR EVENING. TEMPERATURES WILL CONTINUE FALLING TONIGHT. MUCH OF NORTHWESTERN ARKANSAS WILL HAVE TEMPERATURES AT OR BELOW FREEZING BY DAYBREAK WEDNESDAY AND MOST OTHER AREAS WILL HAVE LOWS IN THE 30S. .DAY TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH PRESSURE WILL SETTLE INTO ARKANSAS BY LATE WEDNESDAY INTO WEDNESDAY NIGHT. THE ENTIRE AREA IS EXPECTED TO HAVE A FREEZE WEDNESDAY NIGHT AND MANY AREAS WILL HAVE A HARD FREEZE. THIS ALONG WITH LITTLE OR NO WIND WILL RESULT IN KILLING FROST IN ALL AREAS. FROST IS LIKELY FOR THURSDAY NIGHT AS WELL. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY IN MOST ALL AREAS TODAY. ACTIVATION WILL LIKELY BE LATER THIS MORNING IN THE WEST AND BY EARLY AFTERNOON IN THE EAST. && THIS IS A DANGEROUS SITUATION FOR ARKANSAS TODAY. PEOPLE ACROSS THE STATE ARE URGED TO REVIEW THEIR SEVERE WEATHER AND TORNADO SAFETY RULES AND SHOULD MONITOR NOAA WEATHER RADIO AND OTHER MEDIA OUTLETS FOR LATER STATEMENTS AND SEVERE WEATHER WATCHES AND WARNINGS. FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEBSITE AT WWW.SRH.WEATHER.GOV/LZK 29
The Little Rock radar (KLZK), 117 km away, was scanning. The volume nearest the first event began at 18:38 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5485580.